# SDR HNAA2009042800137

- Difficulty date: April 28, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N975HA
- Make and model: Dhav DHC8102
- Aircraft serial: 176
- Aircraft time: 50,279 hours, 55,555 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING SMELL WHEN APU BLEED IS ON AROUND MIDDLE CABIN AREA.  INSPECTED OVERHEAD AND SIDEWALL LIGHTS NO BURNS OR ANY DEFECTS NOTED FROM MIDDLE TO AFT CABIN (SHORT SIGNED BY 9452).  GROUND RAN AIRCRAFT OPERATED ENGINES AND AUXILIARY POWER UNIT BLEEDS, CHECKED AIR CYCLE MACHINE OIL LEVEL ALL CHECKED GOOD.  SMELL DISSIPATED, OK FOR SERVICE.
